# SDR AALA202212067927

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,312 hours, 33,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664609
- Part serial: A6915
- Condition: Faulted
- Location: L1 Door
- Part time: 51,957 hours, 28,405 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L SLIDE ARMED LIGHT FLASHES WHEN 1L ARMED. MAINTENANCE REPLACED L1 DOOR SLIDE PER TASK CARD 26L00025011.
